# SDR SWAA2021063079906

- Difficulty date: June 3, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER ACCESS PANEL #334 LB DELAMINATION ; / [01] REPLACED L/H HORIZONTAL STAB. ACCESS PANEL #334LB REF. B737-700 AMM 55-05-03-211-807. PANEL (COVER) WILL BE INSTALLED ON FAULT #TTG8Q004XDZ3; [02] REPLACED L/H HORIZONTAL STAB. ACCESS PANEL #334LB REF. B737-700 AMM 55-05-03-211-807. PANEL (COVER) WILL BE INSTALLED ON FAULT #TTG8Q004XDZ3; [03] VERIFIED 2;COMPLETE
